# SDR AALA202312150212

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A320*
- Aircraft serial: 4082
- Aircraft time: 43,577 hours, 17,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTTLE PRESSURE FOR 4L DOOR INDICATES LOW ON CIDS PANEL. ACTUAL BOTTLE PRESSURE AT 4L DOOR IN THE GREEN. MAINTENANCE SERVICED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00 AND FAULT MESSAGE CLEARED.
